# SDR NCL2003F00000

- Difficulty date: January 10, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N2900S
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970344
- Engine: Cont TSIO360KB
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847504
- Condition: Cracked
- Location: Wing
- Part time: 7,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FORWARD TRUNNION FITTING ASSEMBLIES WERE REMOVED TO REPLACE THE BEARINGS.  WHILE THE FITTINGS WERE REMOVED THE TECH NOTICED THAT BOTH LT AND RT RIBS WERE CRACKED AT THE FORWARD OUTBOARD FLANGES OF THE RIBS.  THIS FLANGE IS UNDER THE TRUNNION FITTING ASSEMBLY AND CANNOT BE SEEN WITHOUT REMOVAL.
